MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWET4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implantation procedure, the patient experienced blurry visual acuity.Subsequently the lens was removed and replaced with an unspecified advanced technology intraocular lens (atiol) in a secondary procedure.The clinical reason for explant was residual astigmatism.Additional information has been requested but is not available at the time of this report.
 
Additional Manufacturer Narrative
Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.No further reports required.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
According to the additional information received, the iol was exchanged for the same lens model with different toricity and one diopter less power indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.The surgery was performed in patient's right eye and there was no further impact to the patient.

Brand Name
CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24402249
Report Number1119421-2026-00366
Device Sequence Number15885465
Product Code MJP
UDI-Device Identifier00380652455565
UDI-Public(01)00380652455565(17)261130(11)221202(10)15546500
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCCWET4
Device Lot Number15546500
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/12/2026
Date Device Manufactured12/02/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADVANCED TECHNOLOGY INTRAOCULAR LENS
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown